# SDR GTIA020278

- Difficulty date: April 7, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Condition: Dirty
- Location: Rt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLL - FLT 779 - SPOILERS WOULD NOT COME UP INTO ARMED POSITION ONCE GEAR DOWN, POSSIBLE PROBLEM WITH GROUND SHIFT MECHANISM.  CLEANED GREASE AND DIRT FROM RT MLG UPLOCK SWITCH.  ARMED SPOILER HANDLE.  OPS CHECK OK.  (M)
